# SDR HEEA084912

- Difficulty date: February 25, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074301105
- Part serial: CI004
- Condition: Malfunctioned
- Location: Scas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCAS WILL AMPLIFIER NOT HOLD PITCH CHANNEL.
